MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT IRELAND NELLCOR; OXIMETER

NELLCOR PURITAN BENNETT IRELAND NELLCOR; OXIMETER
Model Number N600X-1
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report stating a n600x-1 pulse oximeter failed to alarm.There was no patient harm reported with this event.
 
Additional Manufacturer Narrative
Evaluation summary the sample associated to this report was received and the customer reported issue could not be duplicated.We are unable to determine the cause for this specific event however; manufacturing controls are in place to detect damage and to reduce the potential for occurrence during the manufacturing process.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the unit had alarm failure.There was no patient involvement.

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
NELLCOR PURITAN BENNETT IRELAND
micheal collins rd mervue
galway
MDR Report Key6914353
Report Number8020893-2017-07725
Device Sequence Number483182
Product Code DQA
UDI-Device Identifier10884521181229
UDI-Public10884521181229
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K123581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN600X-1
Device Catalogue NumberN600X-1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/19/2017
Supplement Date Received by Manufacturer04/24/2018
Initial Report FDA Received Date10/04/2017
Supplement Report FDA Received Date05/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1